# SDR 2013FA0000252

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: General aviation
- Aircraft: N26JR
- Make and model: Mooney M20M
- Aircraft serial: 270309
- Aircraft time: 1,282 hours
- Engine: Lyc TIO540AF1B
- Engine time: 1,282 hours
- Propeller: Mcauly B3D32C417
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Engine
- Part time: 1,282 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ENGINE MOUNT TUBE BETWEEN THE LOWER AFT MOUNTS WAS CHAFED APPROX HALFWAY THROUGH. INSPECTION REVEALED THAT AN OIL LINE ON THE BOTTOM REAR ENGINE THAT WAS ROUTED BETWEEN THE MOUNT AND THE FUEL CONTROL UNIT WAS THE CAUSE OF THE CHAFING.  THERE IS SO LITTLE ROOM IN THIS AREA THAT THEIR IS NO OTHER REASONABLE ALTERNITIVE ROUTING. DURING INSPECTION OR ENGINE CHANGE THE ENGINE MOUNT SHOULD BE PROTECTED FROM THE OIL LINE MAKING DIRECT CONTACT WITH THE MOUNT.
